# SDR ASAA2023010141347

- Difficulty date: January 1, 2023
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N978AK
- Make and model: Boeing 737-9
- Aircraft serial: 43348
- Aircraft time: 1,715 hours, 498 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Faulted
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOTS OBSERVED MOMENTARY FMC-L FAILURE AND SELF RECOVERY IN CRUISE FLIGHT. GROUNDED - YES. PERFORMED OPERATIONAL TEST OF THE L-FMC SYSTEM IAW B737-9 AMM 34-61-00. OPS TEST GOOD, NO DEFECTS NOTED.
